# SDR 2001F00231

- Difficulty date: August 15, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N941LF
- Make and model: Airbus A320-233
- Aircraft serial: 461
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205400
- Part serial: 242100B
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SAL - FLT 390 - DURING CLIMB, THE CAPTAIN REPORTED AIR ENG 1 BLEED ABNORMAL PRESSURE, AIR ENG 1 BLEED FAULT AND HYD GREEN ENG 1 PUMP LOW PRESSURE.  THE AIRCRAFT RETURNED TO SAL STATION FOR MAINTENANCE.  AFTER LANDING, MAINTENANCE TECHNICIAN PERFORMED FAULT ANALYSIS, IN ORDER TO FIND THE CAUSE OF THAT REPORT.  DURING INSPECTION OF THE ENGINE, THE ELECTRICAL HARNESS OF THE ENGINE WAS OBSERVED WITH SEVERAL CHAFFING AND BURNED AREAS INCLUDING THE PRV, AND HP BLEED VALVE ELECTRICAL CONNECTOR DAMAGED.  AT THIS TIME A/C REMAINS ON GROUND.  (M)
